CSpace
A NEW SUFFICIENT CONDITION FOR A GRAPH TO BE HAMILTONIAN
LIU, ZH
1987-05-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume32Issue:9Pages:639-640
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1987H770900017
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28230
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, ZH. A NEW SUFFICIENT CONDITION FOR A GRAPH TO BE HAMILTONIAN[J]. KEXUE TONGBAO,1987,32(9):639-640.
APA LIU, ZH.(1987).A NEW SUFFICIENT CONDITION FOR A GRAPH TO BE HAMILTONIAN.KEXUE TONGBAO,32(9),639-640.
MLA LIU, ZH."A NEW SUFFICIENT CONDITION FOR A GRAPH TO BE HAMILTONIAN".KEXUE TONGBAO 32.9(1987):639-640.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, ZH]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, ZH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, ZH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.